# SDR 2008FA0000662

- Difficulty date: September 22, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N390EU
- Make and model: Raythn 390
- Aircraft serial: RB242
- Engine: Wilint FJ442A
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Dislodged
- Location: Fuel Cap
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRESSURE REFUELING CONNECTION CAP FOUND WITH SEALING RING DISLODGED AND HOLDING THE CHECK VALVE OPEN WHEN THE CAP IS INSTALLED. FUEL LEAKING FROM CAP CAUSING FUEL TO FLOW FROM IT UP THE SIDE OF THE AIRCRAFT. THE FUEL FLOWING UP THE OUTSIDE OF THE AIRCRAFT HAS BEEN DRAWN INTO THE REAR MAINTENANCE BAY BY DIFFERENTIAL PRESSURE AT THE GROUND POWER SOCKET AND SPRAYED OVER FLYING CONTROL CABLES AND ELECTRICAL EQUIPMENT IN THE MAINT BAY AND TAILCONE, THE DE-ICE CONTROL UNIT, STROBE POWER SUPPLY, PITCH TRIM COMPUTER, COCKPIT VOICE RECORDER AND MAIN POWER DISTRIBUTION AND RELAY BOX ARE ALL CONTAMINATED.
